# SDR FDEA202206281614

- Difficulty date: June 28, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 77,018 hours, 22,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT NOTICED LH SIDE EXTERNAL EMERGENCY  LIGHT INOP.  RELAMPED 917 AS PER AMM TASK 33-51-06-962-001-001  REV 129.22 OPS CHECK GOOD.
